MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH RUBBER CAP VALVE (ONE PAIR OF LATEX STRAPS), 32OZ., STERILE

C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH RUBBER CAP VALVE (ONE PAIR OF LATEX STRAPS), 32OZ., STERILE
Catalog Number 150103
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Rash (2033)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the patient experienced a rash on his leg from the leg bag, for which he went to the emergency room where he was prescribed a cream that was not over the counter.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: ¿bard dispoz-a-bag disposable urinary leg bag a vinyl leg bag to be used with male external catheters, foley catheters or most other types of urinary catheters.Caution: this product contains natural rubber latex which may cause allergic reactions.Directions for use: separate notches within circles.Put straps* through holes and around leg.Position bag on leg with flutter valve at top.Attach catheter or extension tubing to top inlet.When wearing bag below knee, attach bard extension tubing.To empty dispoz-a-bag leg bag, remove cap at bottom.Important: hold green connector firmly while removing cap.Bard dispoz-a-bag accessories: leg bag holder.Extension tubing.1-3/4"/1.905cm wide leg bag strap.This is a single use device.Do not resterilize any portion of this device.Reuse and/or repackaging may create risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient.Rx only: caution: federal (u.S.A.) law restricts this device to sale by or on the order of a physician.Single use: do not resterilize.Do not use if package is damaged.Catalog number.Contains or presence of natural rubber latex.Lot number.Units.Sterilized by ethylene oxide.Caution: consult accompanying documents.Use by.Warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state and federal laws and regulations.The device was not returned.

Brand Name
LEG BAG WITH RUBBER CAP VALVE (ONE PAIR OF LATEX STRAPS), 32OZ., STERILE
Common Device Name
LEG BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7434689
Report Number1018233-2018-01227
Device Sequence Number1677877
Product Code KNX
UDI-Device Identifier00801741050732
UDI-Public(01)00801741050732
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial,Followup
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date05/31/2022
Device Catalogue Number150103
Device Lot NumberNGBS0923
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2018
Supplement Date Received by Manufacturer04/27/2018
Initial Report FDA Received Date04/16/2018
Supplement Report FDA Received Date05/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;